# SDR 96ZZZX952

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3870G
- Make and model: Cessna U206B
- Aircraft serial: U2060870
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 12134072
- Condition: Cracked
- Location: Strut Attach
- Part time: 3,845 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANNUAL INSPECTION REVEALED BOTH LEFT AND RIGHT SIDES OF LOWER FORWARD DOORPOST BULKHEAD (PN 1213407-2) CRACKED AS SHOWN IN CESSNA SEB 93-5R1.  ALTHOUGH ACFT IS BELOW THE 4,000-HOUR TOTAL TIME SHOWN IN SERVICE BULLETIN, EXTENSIVE FLOAT OPERATION AND PRIOR DAMAGE HISTORY CONTRIBUTED TO EARLY CRACKING.  THIS INSPECTION IS EASILY ACCOMPLISHED DURING ANNUAL INSPECTION AND SHOULD BE ACCOMPLISHED ON ALL AIRCRAFT OPERATED ON FLOATS.
